Editors

Masao ISHIKAWA(Managing Editor), Masao JINZENJI,
Kei KONDO, Yoshihito OSHITA,
Masaharu TANIGUCHI, Naoki TERAI
Takeshi TORII

Associate editors
Shoichi FUJIMORI, Mitsuyasu HASHIMOTO,
Tomoyuki KAKEHI, Hiroshi KAWABI,
Kazuyoshi KIYOHARA, Hiroaki NAKAMURA,
Kazuhisa SHIMAKAWA, Hiro-Fumi YAMADA,
Yuji YOSHINO
 

Mathematical Journal of Okayama University (ISSN 0030-1566) was founded in 1952 by Mikao MORIYA, Takeshi INAGAKI, Masaru OSIMA and Tominosuke OTSUKI, and publishes original papers on pure and applied mathematics. Currently, each volume in principle appears annually and contains about 200 pages. All articles are peer reviewed by experts. Any communications relating to this publication should be addressed by email to : journal@math.okayama-u.ac.jp or by post to : Editorial Office of Mathematical Journal of Okayama University, Department of Mathematics, Faculty of Science, Okayama University, Okayama 700-8530, Japan. Instructions to contributors are on the inside page of back cover and can be found in Journal Information site
http://www.math.okayama-u.ac.jp/mjou/index.html1

Special Issue: Hisao Tominaga, Takasi Nagahara "Galois theory of simple rings",Okayama Mathematical Lectures 1970 [Corrected Reproduction, May 2012].2

Current Issue: Volume 63, Issue 1